MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PIN TRL LNR NEUT 48ODX28ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910  PIN TRL LNR NEUT 48ODX28ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221828048
Medical Device Problem Codes Material Deformation (2976); Scratched Material (3020); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical device reprocessing staff identified that item 221828048 (28/48 neutral trial liner) was damaged and no longer functional.The item was discarded and a replacement is required.No further information is available.Please send replacement item direct to customer at (b)(6).Thank you.Patient consequence? no.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Additional Manufacturer Narrative
This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
The rim of the item was deformed and scratched.
 
Additional Manufacturer Narrative
The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL LNR NEUT 48ODX28ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7527281
Report Number1818910-2018-60011
Device Sequence Number1438565
Product Code LXH
UDI-Device Identifier10603295100195
UDI-Public10603295100195
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221828048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer05/04/2018
11/06/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/01/2018
11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1